# SDR DXTA2021122153950

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0181
- Aircraft time: 2,849 hours, 1,869 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FLAP EXTENSION: DURING APPROACH IN DESCENT AT 6000' FOR 4000' AIRSPEED 230 INDICATED. FLAPS SELECT TO 1 AND FAILED BETWEEN 0 AND 1. FLAP FAIL QRH AND FLAPS INOP LANDING QRH ACCOMPLISHED.  CARRIED OUT INSPECTION OF FLAP PDU/ ACTUATORS, FLEX SHAFTS, CONTROLER, POSITION SENSOR AND RELAY BOX I/A/W CESSNA 680A 27-50-50 C/O FLAP CONTROL SYSTEM T/S AND FOUND FLAP CONTROLLER FAULT CODE 2 ILLUMINATED. PERFORMED FLAP SYSTEM RESET PROCEDURE I/A/W CESSNA 680 AMM 27-50-00 AND CLEARED FAULT CODE. PERFORMED FLAP MOVEMENT CHECK I/A/W CESSNA 680A MM 27-50-00 MULTIPLE FULL CYCLES AND NO FAULT CODES PRESENT. NO FLAP FAIL CONDITION ANYMORE IN EICAS DISPLAY. FLAP SYSTEM OPERATIONAL CHECK SERVICEABLE
